MathSciNet Relay Station
MathSciNet bibliographic data
MR398807 02F25
Morley, Michael D.; Soare, Robert I. Boolean algebras, splitting theorems, and $D\sp{0}\sb{2}$ sets. Fund. Math. 90 (1975), no. 1, 45–52.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement